# SDR 03FDEA00124

- Difficulty date: February 13, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 44,812 hours, 26,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK SUPPORT AT BS 760-850, LBL 25,  WL 208.    **   SD  **  COMING
